Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 124, NWS Birmingham, AL

May 23, 2020Lamar County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 23, 2020, 5:53 PM CDT for Lamar County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2020, 5:53 PM CDT (22:53 UTC)
Expired
May 23, 2020, 6:21 PM CDT
In force
28 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lamar County, AL

The radar

The Columbus AFB radar (KGWX), 32 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 414 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
414 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

689 
WUUS54 KBMX 232253
SVRBMX
ALC075-232345-
/O.NEW.KBMX.SV.W.0124.200523T2253Z-200523T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
553 PM CDT Sat May 23 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Southern Lamar County in west central Alabama...

* Until 645 PM CDT.

* At 553 PM CDT, a severe thunderstorm was located 8 miles northwest
  of Millport, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Vernon, Millport, Kennedy, Cody, Star, Hightogy and Melborne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3371 8825 3379 8795 3357 8795 3354 8827
TIME...MOT...LOC 2253Z 251DEG 29KT 3364 8818 

HAIL...1.00IN
WIND...60MPH
 
$$

25/Owen
1 follow-up statement
998 
WWUS54 KBMX 232321
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
621 PM CDT Sat May 23 2020

ALC075-232331-
/O.CAN.KBMX.SV.W.0124.000000T0000Z-200523T2345Z/
Lamar AL-
621 PM CDT Sat May 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAMAR COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3371 8825 3379 8795 3357 8795 3354 8827
TIME...MOT...LOC 2319Z 251DEG 29KT 3371 8792 

$$

25/Owen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 12:51 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, May 23, 12:51 PM CDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1251 PM CDT Sat May 23 2020

.UPDATE...
For 18Z Aviation.

&&

.SHORT TERM...
/Updated at 0931 AM CDT Sat May 23 2020/
Through Tonight.

The good ole summer convective regime has "officially" begun
across Central Alabama. Yesterday presented the greatest forecast
challenge yet in terms of the overall coverage of showers and
storms due to mesoscale boundary interactions that triggered
storms well into the evening hours. Today will be a similar
forecast challenge, but with additional factors to take into
consideration.

From past experience, following a day like yesterday with so many
widespread storms it's hard for the atmosphere to fully recover
and get similar convective activity two days in a row. That being
said, we're taking a look at all the convective ingredients and
observation trends for this morning's update to determine if
strong or isolated severe storms will once again be possible
today. As we speak, storms have already developed across our
northwest counties that could contain some small hail.

Following a surface analysis, a 1020mb surface ridge currently
resides over eastern Alabama and western Georgia. Meanwhile, a
large outflow boundary leftover from an MCS that developed well
off to our west in Oklahoma and Arkansas has moved into NE
Mississippi and is slowly moving into NW Alabama. We're already
seeing a convergent axis forming between that remnant outflow and
the southeasterly surface flow on the west side of the surface
ridge. PoPs have already been adjusted higher in our northwest
counties to reflect current radar trends and projected additional
development.

Now, let's look at the 12z KBMX RAOB data. Based on modified
sounding parameters using forecast high temps today, we could be
looking at well over 3000 J/kg of SBCAPE this afternoon along
with fairly steep 0-3km lapse rates. Temps aloft are a bit higher
at 500mb than they were yesterday, but the most significant change
is the amount of dry air now present throughout the sounding. As
a result, the amount of DCAPE that could be realized with a strong
thunderstorm has greatly increased between 1000 and 1500 J/kg.
0-6km shear has greatly decreased compared to yesterday which will
lead to updrafts not being sustained as long, but have the threat
of wet microbursts due to the dry air aloft and lower wet-bulb
zero heights.

For this morning's update, we're going to go ahead and add text to
the HWO for the possibility of isolated severe storms capable of
producing hail and gusty winds up to 60mph. It's taking a while
for the clouds to mix out this morning across our west and
northwest counties, and that will dictate the amount of
instability that can be realized later this afternoon. Still, the
potential for an isolated damaging wind gust or some large hail
can't be ruled out.

The forecast through tonight will be highly dependent on outflow
boundary driven convection, but for now have the general trend of
low PoPs across the southern and southeast counties slightly
increasing through the late afternoon and into the early evening
hours. As has been done the previous couple of days, we've also
kept rain chances in the forecast through 9pm to account for any
leftover convective activity.

56/GDG

.LONG TERM...
/Updated at 400 AM CDT Sat May 23 2020/
Monday through Friday.

Upper level ridging continues to increase over the region on Monday
and Tuesday. The main axis of the ridge will be over the Mid-
Atlantic states, so a southerly flow will remain over the area for
much of the week. Meanwhile, troughing will continue over the
southern Plains. By Wednesday into Thursday an upper low gets cut-
off from the flow and will slowly retrograde to the south-southwest
through the end of the week. The main jet flow remains well to our
north, so most of the activity through the week will be more of the
typical summer time airmass thunderstorms. With plenty of moisture
in place, activity will likely be scattered each day, with the best
chances occurring on Tuesday/Tuesday night when the upper low is
closest to the area and the southerly flow looks to be strongest
with the building ridge. At this time the best chances would be in
the west. Look for highs in the upper 80s and lows in the upper 60s
to low 70s through the week.

&&

.AVIATION...
18Z TAF Discussion.

Following low clouds and fog this morning, all terminals are VFR
early this afternoon. VCTS can be expected at most terminals later
on this afternoon except for MGM and TOI where less coverage of
convection is expected. Fairly calm conditions are anticipated
overnight tonight with no strong indications of low stratus or fog
formation as of yet. As such, VFR conditions have been carried
through the remainder of the forecast period with light or
variable winds.

56/GDG

&&

.FIRE WEATHER...

Areas of low clouds and fog will be in place this morning across the
eastern two-thirds of Central Alabama. Otherwise, a more summer like
pattern with daily isolated to scattered showers and thunderstorms
is expected through the weekend and into the first of next week.
Minimum RH values are forecast to remain above 40 percent through
the upcoming weekend with generally light winds outside of any
thunderstorm activity.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     64  90  66  88  66 /  30  40  30  50  30
Anniston    66  90  66  88  67 /  30  50  30  50  30
Birmingham  69  91  69  89  69 /  30  50  30  50  30
Tuscaloosa  69  92  68  89  68 /  30  40  30  50  30
Calera      67  90  68  88  68 /  30  50  30  50  30
Auburn      67  89  68  85  67 /  30  40  30  50  30
Montgomery  67  92  68  89  68 /  30  40  30  50  30
Troy        67  90  68  88  68 /  40  40  30  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 23, 10:31 AM CDT, 7 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1031 AM CDT Sat May 23 2020

ALZ011>015-017>050-241845-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1031 AM CDT Sat May 23 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Isolated severe storms will be possible from noon to 8pm across all
of Central Alabama. Damaging winds up to 60mph and large hail will be
the primary threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not expected
at this time. Please follow all local, state, and CDC guidelines in
regards to travel.

In the hours before

Special weather statement, May 23, 4:57 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Birmingham AL
457 PM CDT Sat May 23 2020

ALZ025-027-232245-
Shelby AL-Talladega AL-
457 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA AND
SOUTHEASTERN SHELBY COUNTIES UNTIL 545 PM CDT...

At 457 PM CDT, Doppler radar was tracking a strong thunderstorm near
Columbiana, moving northeast at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sylacauga, Columbiana, Wilsonville, Talladega Springs, Fayetteville,
Lay Lake, Shelby, Beeswax Creek Park, Alabama 4H Center, Shelby
Shores, Cedar Creek, Highway 145 and CR 46, Kelley Branch, Varnons,
Spring Creek and Gaston Steam Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lay Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3312 8630 3310 8636 3310 8649 3309 8651
      3307 8651 3305 8652 3303 8658 3306 8660
      3305 8661 3306 8662 3307 8661 3307 8663
      3315 8671 3332 8649
TIME...MOT...LOC 2157Z 234DEG 8KT 3313 8658

25/Owen
Special weather statement, May 23, 5:10 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
510 PM CDT Sat May 23 2020

ALZ011-013>015-232300-
Fayette AL-Walker AL-Winston AL-Marion AL-
510 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER...
SOUTHEASTERN MARION...WINSTON AND NORTHERN FAYETTE COUNTIES UNTIL 600
PM CDT...

At 509 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Moreland to near Glen Allen. Movement was
east at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Jasper, Winfield, Carbon Hill, Lynn, Double Springs, Brilliant,
Addison, Glen Allen, Kansas, Nauvoo, Eldridge, Houston Recreational
Area, Camp McDowell, Ashbank, Brushy Lake, Poplar Springs, Ashridge,
Bluff, Moreland and Inmanfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Smith Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3430 8714 3385 8733 3379 8795 3431 8750
TIME...MOT...LOC 2209Z 264DEG 24KT 3429 8739 3386 8774

25/Owen
Special weather statement, May 23, 5:20 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
520 PM CDT Sat May 23 2020

ALZ026-232300-
St. Clair AL-
520 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CLAIR COUNTY UNTIL
600 PM CDT...

At 520 PM CDT, Doppler radar was tracking a strong thunderstorm over
Branchville, or over Odenville, moving east at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pell City, Moody, Springville, Odenville, Margaret, Argo, Bald Rock,
Branchville, Wattsville and Chula Vista.

LAT...LON 3354 8644 3371 8649 3377 8628 3356 8625
TIME...MOT...LOC 2220Z 261DEG 9KT 3364 8640

25/Owen
Special weather statement, May 23, 5:22 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Birmingham AL
522 PM CDT Sat May 23 2020

ALZ012-022-030-031-232315-
Greene AL-Pickens AL-Sumter AL-Lamar AL-
522 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PICKENS...WEST CENTRAL
GREENE...NORTHWESTERN SUMTER AND SOUTHWESTERN LAMAR COUNTIES UNTIL
615 PM CDT...

At 522 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Steens to 7 miles northeast of Electric
Mills. Movement was east at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Aliceville, Millport, Pickensville, Gainesville, Ethelsville,
McMullen, Garden, Panola, Bevill Lock And Dam, Geiger, Gainesville
Lake Campground, Warsaw, McShan, Shaw, George Downer Airport, Star,
Cochrane, Hightogy, Forest and Melborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3368 8826 3372 8807 3281 8816 3280 8836
TIME...MOT...LOC 2222Z 257DEG 10KT 3361 8830 3285 8838

25/Owen
Special weather statement, May 23, 5:45 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
545 PM CDT Sat May 23 2020

ALZ012-013-022-023-031-232330-
Greene AL-Fayette AL-Pickens AL-Tuscaloosa AL-Lamar AL-
545 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA...
PICKENS...NORTHERN GREENE...SOUTHWESTERN FAYETTE AND SOUTHEASTERN
LAMAR COUNTIES UNTIL 630 PM CDT...

At 545 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Millport to near New West
Greene. Movement was east at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Fayette, Aliceville, Gordo, Reform, Millport, Carrollton, Kennedy,
Union, Belk, McMullen, West Greene, Benevola, Johnston Lake, Ashcraft
Corner, New West Greene, Mantua, Jena, Knoxville, Cody and Snoddy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3293 8820 3294 8817 3295 8819 3296 8819
      3295 8817 3296 8816 3298 8817 3299 8817
      3300 8819 3373 8815 3375 8773 3291 8777
      3288 8818 3291 8819 3291 8820
TIME...MOT...LOC 2245Z 271DEG 31KT 3365 8815 3292 8820

25/Owen
Special weather statement, May 23, 5:50 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
550 PM CDT Sat May 23 2020

ALZ024-232315-
Jefferson AL-
550 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFFERSON COUNTY
UNTIL 615 PM CDT...

At 550 PM CDT, Doppler radar was tracking a strong thunderstorm over
northeastern Birmingham. This storm was nearly stationary.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Birmingham, Vestavia Hills, Mountain Brook, Trussville, Gardendale,
Irondale, Fultondale, Center Point, Tarrant, Ketona Lakes, B.j.c.c.,
Kingston, Five Points South, Birmingham Airport, Legion Field, U.A.B.
Campus, Birmingham Southern College, Regions Field, Alton and Grayson
Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3362 8661 3347 8670 3352 8689 3370 8678
TIME...MOT...LOC 2250Z 130DEG 3KT 3357 8676

25/Owen

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:09 PM CDTSpecial Weather StatementBMXSt. Clair36 min
May 22, 7:11 PM CDTSpecial Weather StatementBMXShelby, Talladega49 min
May 22, 7:36 PM CDTAreal Flood AdvisoryBMXBlount, Calhoun, Jefferson, St. Clair, Shelby, Talladega114 min
May 22, 7:38 PM CDTSpecial Weather StatementBMXClay, St. Clair, Talladega52 min
May 22, 7:53 PM CDTSpecial Weather StatementBMXBlount52 min
May 23, 3:05 AM CDTDense Fog AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 25 more6 hr
May 23, 9:48 AM CDTSpecial Weather StatementBMXFayette27 min
May 23, 2:46 PM CDTSpecial Weather StatementBMXLamar44 min
May 23, 2:47 PM CDTSpecial Weather StatementBMXRandolph28 min
May 23, 3:40 PM CDTSpecial Weather StatementBMXMarengo50 min
May 23, 4:23 PM CDTSpecial Weather StatementBMXShelby37 min
May 23, 4:26 PM CDTSpecial Weather StatementBMXSumter34 min
May 23, 4:30 PM CDTSpecial Weather StatementBMXMarengo45 min
May 23, 4:32 PM CDTSpecial Weather StatementBMXSt. Clair43 min
May 23, 4:39 PM CDTSpecial Weather StatementBMXWinston36 min
May 23, 4:44 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter46 min
May 23, 4:57 PM CDTSpecial Weather StatementBMXShelby48 min
May 23, 5:00 PM CDTAreal Flood AdvisoryBMXShelby2 hr
May 23, 5:10 PM CDTAreal Flood AdvisoryBMXSumter2 hr
May 23, 5:10 PM CDTSpecial Weather StatementBMXWinston50 min
May 23, 5:20 PM CDTSpecial Weather StatementBMXSt. Clair40 min
May 23, 5:22 PM CDTSpecial Weather StatementBMXPickens53 min
May 23, 5:32 PM CDTSevere Thunderstorm WarningBMXPickens, Sumter23 min
May 23, 5:45 PM CDTSpecial Weather StatementBMXFayette, Pickens45 min
May 23, 5:50 PM CDTSpecial Weather StatementBMXJefferson25 min
May 23, 5:58 PM CDTSevere Thunderstorm WarningBMXPickens23 min
May 23, 6:02 PM CDTSpecial Weather StatementBMXWinston43 min
May 23, 6:14 PM CDTSpecial Weather StatementBMXLamar31 min
May 23, 6:15 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Pickens, Tuscaloosa, Walker3 hr
May 23, 6:16 PM CDTSpecial Weather StatementBMXJefferson29 min
May 23, 6:22 PM CDTFlash Flood WarningBMXJefferson3 hr
May 23, 6:28 PM CDTSpecial Weather StatementBMXTuscaloosa47 min
May 23, 6:31 PM CDTSpecial Weather StatementBMXLowndes29 min
May 23, 6:33 PM CDTSpecial Weather StatementBMXFayette42 min
May 23, 6:44 PM CDTSpecial Weather StatementBMXJefferson31 min
May 23, 6:47 PM CDTSpecial Weather StatementBMXWalker43 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.